# SDR SWAA2025031097012

- Difficulty date: February 18, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC; 1 EA HOLE CRACKED; TITANIUM ANGLE UPPER FLANGE; BS 663; LBL 36; MARKED.<[01] REPAIRED CRACKED HOLE BY REAMING HOLE TO FIRST OVERSIZE PER SRM 53-40-51-2R-2 PARAGRAPH 2. J. AND SRM 51-10-02-0G-0 STEP 11. B. NDI ACCOMPLISHED PER 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 17. NO CRACKS NOTED. FAULT COMPLETE; [02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
